Expanding the applicability of an a posteriori parameter choice strategy for Tikhonov regularization of nonlinear ill-posed problems
Date
2019
Authors
Argyros, I.K.
Cho, Y.J.
George, S.
Xiao, Y.-B.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We expand the applicability of an a posteriori parameter choice strategy for Tikhonov regularization of the nonlinear ill-posed problem presented in Jin and Hou (Numer Math 83:139 159, 1999) by weakening the conditions needed in Jin and Hou [13]. Using a center-type Lipschitz condition instead of a Lipschitz-type condition used in Jin and Hou [13], Scherzer et al. (SIAM J Numer Anal 30:1796 1838, 1993), we obtain a tighter convergence analysis. Numerical examples are presented to show that our results apply but earlier ones do not apply to solve equations. 2019, The Royal Academy of Sciences, Madrid.
Description
Keywords
Citation
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 2019, Vol.113, 3, pp.2813-2826